Share:


On Boundary Value Problems for ϕ-Laplacian on the Semi-Infinite Interval

    Arnold Lepin Affiliation
    ; Leonid Lepin Affiliation
    ; Nickolay Vasilyev Affiliation

Abstract

The Dirichlet problem and the problem with functional boundary condition for ϕ-Laplacian on the semi-infinite interval are studied as well as solutions between the lower and upper functions.

Keyword : boundary value problem, ϕ-Laplacian, lower and upper functions

How to Cite
Lepin, A., Lepin, L., & Vasilyev, N. (2017). On Boundary Value Problems for ϕ-Laplacian on the Semi-Infinite Interval. Mathematical Modelling and Analysis, 22(1), 52-59. https://doi.org/10.3846/13926292.2017.1263245
Published in Issue
Jan 11, 2017
Abstract Views
258
PDF Downloads
166
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.